Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 17, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 9, 2008, 7:13 PM CDT for Jack County, Wise County, Texas. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2008, 7:13 PM CDT (00:13 UTC)
- Expired
- Apr 9, 2008, 8:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Jack County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 79 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 7:20 PM CDT | HAIL 2.75 | 5 Se Bridgeport, TX | BASEBALL HAIL NEAR BALSORA. CORRECTED TIME. |
| Apr 9, 7:36 PM CDT | HAIL 1 | Decatur, TX | IN DECATUR |
| Apr 9, 7:38 PM CDT | HAIL 2.75 | 5 Se Bridgeport, TX | BASEBALL SIZE HAIL |
| Apr 9, 7:52 PM CDT | HAIL 2.5 | Decatur, TX | REPORTED BY AMATEUR RADIO SPOTTERS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 1:20 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 9, 3:48 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2061 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 4.9
- Supercell composite
- 22.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 100014
TORFWD
TXC237-497-100100-
/O.NEW.KFWD.TO.W.0017.080410T0013Z-080410T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
713 PM CDT WED APR 9 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN JACK COUNTY IN NORTH CENTRAL TEXAS...
WISE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 800 PM CDT
* AT 713 PM CDT...DOPPLER RADAR OBSERVED A DEVELOPING TORNADO 7
MILES SOUTH OF RUNAWAY BAY..MOVING NORTHEAST AT 36 MPH. THIS STORM
HAS A HISTORY OF PRODUCING TORNADOES
* THE TORNADO WILL BE NEAR...
LAKE BRIDGEPORT BY 720 PM CDT...
BRIDGEPORT AND CHICO BY 730 PM CDT...
BOYD BY 735 PM CDT...
DECATUR AND ALVORD BY 745 PM CDT...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
IN ADDITION TO TORNADOES...LARGE HAIL UP TO BASEBALL SIZE AND
DAMAGING WINDS ARE LIKELY WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT WEDNESDAY EVENING FOR NORTHEASTERN TEXAS.
LAT...LON 3343 9752 3312 9738 3301 9764 3300 9805
3322 9804
TIME...MOT...LOC 0013Z 236DEG 31KT 3308 9784
$$
82/JLD1 follow-up statement
000
WWUS54 KFWD 100031
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
729 PM CDT WED APR 9 2008
TXC237-100039-
/O.CAN.KFWD.TO.W.0017.000000T0000Z-080410T0100Z/
JACK TX-
729 PM CDT WED APR 9 2008
...THE TORNADO WARNING FOR SOUTHEASTERN JACK COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT WEDNESDAY EVENING FOR NORTHEASTERN TEXAS.
LAT...LON 3343 9752 3312 9738 3301 9764 3306 9790
3326 9792
TIME...MOT...LOC 0029Z 236DEG 31KT 3316 9770
$$
TXC497-100100-
/O.CON.KFWD.TO.W.0017.000000T0000Z-080410T0100Z/
WISE TX-
729 PM CDT WED APR 9 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR WISE
COUNTY...
AT 729 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING ONE OR
MORE TORNADOS. THIS TORNADO WAS LOCATED 7 MILES SOUTHEAST OF
BRIDGEPORT...MOVING NORTHEAST AT 36 MPH.
THE TORNADO WILL BE NEAR...
BOYD BY 735 PM CDT...
DECATUR BY 745 PM CDT...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE
BASEBALL-SIZE HAIL AND DESTRUCTIVE STRAIGHT-LINE WINDS ARE ALSO
LIKELY. EXTREMELY FREQUENT CLOUD-TO-GROUND LIGHTNING WILL ALSO
ACCOMPANY THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT WEDNESDAY EVENING FOR NORTHEASTERN TEXAS.
LAT...LON 3343 9752 3312 9738 3301 9764 3306 9790
3326 9792
TIME...MOT...LOC 0029Z 236DEG 31KT 3316 9770
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 9, 6:13 PM CDT, 1 hour earlier.
Area forecast discussion, Apr 9, 6:13 PM CDT, 1 hour before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 613 PM CDT WED APR 9 2008 .AVIATION... /00Z TAFS/ DIFFICULT FORECAST IN REGARDS TO TIMING OF STORMS OVER TERMINALS. LIGHT SHOWERS SHOULD CONTINUE ACROSS ALL SITES DURING THE NEXT SEVERAL HOURS...WITH A FEW EMBEDDED THUNDERSTORMS. STILL EXPECT A ROUND OF SEVERE THUNDERSTORMS TO IMPACT AIRPORTS...ESPECIALLY METRO SITES AFTER 01Z. WILL LIKELY NEED AMENDMENTS TO BETTER TIME APPROACH OF STRONGEST STORMS THROUGHOUT THE EVENING. EXPECT PERIODS OF STORMS DURING THE NIGHT. STORMS WILL FINALLY CLEAR OUR SITES BETWEEN 13 AND 16Z THURSDAY. MVFR CIGS WILL PREVAIL...THOUGH POCKETS OF IFR WILL BE POSSIBLE. SCHULTZ && .PREV DISCUSSION... /ISSUED 400 PM CDT WED APR 9 2008/ DISCUSSION... 400 PM CDT STRONG SW WINDS AHEAD OF APPROACHING SYSTEM (700-600MB) HAVE CREATED SIGNIFICANT CAP AT 700MB (10C)...EVIDENT ON 18Z FWD SOUNDING. ACARS SOUNDINGS SHOWING CAP OF AT LEAST 8C NEAR 700MB AS RECENT AS 2 PM. THIS HAS KEPT THE SFC LAYER UNTAPPED...THOUGH SOME ELEVATED CONVECTION HAS DEVELOPED NORTH OF DFW...AIDED BY THE ENHANCED MID-LEVEL LAPSE RATES (7-8C/KM) OWING TO WARM/DRY ADVECTION WITHIN ELEVATED INVERSION. ACARS GIVING EVIDENCE OF LARGE SCALE LIFT RAISING/COOLING INVERSION AT A RATE OF 25MB/HR. AT THIS RATE...EROSION MAY OCCUR AS EARLY AS 6 PM...WITH SUDDEN INITIATION OF SFC-BASED CONVECTION THEREAFTER. AS ANTICIPATED...BEST TORNADIC PARAMETERS ARE TO THE WEST. 0-1KM SHEAR IS NEAR 50KTS AT INTERSECTION OF LUB/OUN/SJT COUNTY WARNING AREAS...SEVERAL HUNDRED 0-1KM SRH. 100MB MLCAPE VALUES IN EXCESS OF 2000J/KG WHERE SFC TEMPS ARE WELL INTO THE 80S (SAN ANGELO... PAINT ROCK...IVIE RESERVOIR). CERTAINLY FAVORABLE ENVIRONMENT FURTHER EAST WITHIN FWD PORTION OF TOR WATCH 178...LCL AOB 2KFT WEST OF I-35 CORRIDOR. SUPERCELL NEAR ABILENE ROOTED IN THE BOUNDARY LAYER WILL CONTINUE TO FIND ABUNDANT UNTAPPED FUEL AS IT APPROACHES FWD CWA. AT THIS TIME...CIN SHOULD BE MORE EFFECTIVELY ERODING IN WESTERN REACHES OF CWA. CONVECTION SHOULD CONTINUE THROUGHOUT THE EVENING HOURS. A BREAK IS LIKELY TO OCCUR OVERNIGHT BEFORE DRYLINE SURGE AND ASSOCIATED SQUALL LINE BLOWS THROUGH CWA. LINE SHOULD BE NEAR I-35 CORRIDOR NEAR OR AFTER DAYBREAK...INTO EASTERN ZONES MIDDAY INTO THE AFTERNOON. TRANSITION FROM SIGNIFICANT POPS TO MINIMAL CLOUDCOVER WILL BE RAPID IN REALITY...BUT MORE CONSERVATIVE IN GRIDS DUE TO SOME UNCERTAINTY IN TIMING. THURSDAY WORDING IN ZFP MAY BE MISLEADING. COLD FRONT THURSDAY NIGHT...REINFORCING COOL AIR THROUGHOUT THE WEEKEND...BUT PLEASANT AFTERNOON TEMPS NONETHELESS. DEBATE AMONG MODELS AND BETWEEN MODEL RUNS ABOUT FROPA MIDDLE OF NEXT WEEK. FOR NOW...HAVE CHOSEN TO KEEP NORTH TEXAS IN SOUTHERLY FLOW DAYS 5-7 (MON-WED). 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 78 52 70 46 / 90 50 10 0 0 WACO, TX 66 82 53 74 47 / 70 50 10 0 0 PARIS, TX 64 75 48 69 43 / 80 60 10 0 0 DENTON, TX 62 79 47 69 43 / 90 50 10 0 0 MCKINNEY, TX 63 77 50 70 45 / 90 50 10 0 0 DALLAS, TX 64 78 54 71 47 / 90 50 10 0 0 TERRELL, TX 65 77 53 72 45 / 80 50 10 0 0 CORSICANA, TX 65 79 55 75 46 / 70 50 10 0 0 TEMPLE, TX 67 83 54 75 46 / 60 40 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>120-129. &&
Hazardous weather outlook, Apr 9, 6:00 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 600 PM CDT WED APR 9 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 600 PM CDT WED APR 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR MUCH OF NORTH TEXAS TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE EVENING AND OVERNIGHT HOURS. TORNADOES...LARGE DESTRUCTIVE HAIL...AND WINDS IN EXCESS OF 60 MPH WILL BE POSSIBLE. IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY RAINFALL IS FORECAST AND A FLASH FLOOD WATCH IS IN EFFECT FOR NORTHERN PORTIONS OF NORTH TEXAS. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED EARLY THURSDAY MORNING ALONG AND AHEAD OF AN EASTWARD MOVING COLD FRONT. THE SEVERE WEATHER THREAT INCLUDES FREQUENT LIGHTNING...DAMAGING WINDS...HAIL... AND ISOLATED TORNADOES. THE SEVERE WEATHER THREAT WILL END FROM WEST TO EAST NEAR MIDDAY THURSDAY. STRONG WESTERLY WINDS OF 25 TO 30 MPH...WITH GUSTS TO 40 MPH ARE EXPECTED THURSDAY AFTERNOON BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS NORTH TEXAS THROUGH TONIGHT. SCHULTZ
In the hours before
Local storm report, Apr 9, 6:12 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
612 PM CDT WED APR 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TORNADO 1 E BRECKENRIDGE 32.76N 98.90W
04/09/2008 STEPHENS TX NWS EMPLOYEE
PARTIAL ROOF DAMAGE E. SIDE OF TOWN ALONG HWY 180.
DAMAGE FROM S OF TOWN TO HWY 67.Local storm report, Apr 9, 6:27 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
627 PM CDT WED APR 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 5 W GRAFORD 32.94N 98.33W
04/09/2008 E1.75 INCH PALO PINTO TX EMERGENCY MNGR
GOLF BALL HAIL NEAR POSSUM KINGDOM LAKESpecial weather statement, Apr 9, 6:27 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
627 PM CDT WED APR 9 2008
TXZ093-100000-
GRAYSON TX-
627 PM CDT WED APR 9 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
GRAYSON COUNTY
AT 627 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTH OF WHITESBORO...MOVING NORTHEAST
AT 45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE DENISON...DORCHESTER...
GUNTER...KNOLLWOOD...POTTSBORO...SHERMAN AND EISENHOWER STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.
LAT...LON 3389 9661 3384 9657 3384 9654 3379 9648
3375 9640 3340 9678 3340 9683 3343 9684
3343 9694 3354 9693
TIME...MOT...LOC 2327Z 219DEG 39KT 3349 9684Special weather statement, Apr 9, 6:47 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
647 PM CDT WED APR 9 2008
TXZ095-100005-
LAMAR TX-
647 PM CDT WED APR 9 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN LAMAR COUNTY
AT 647 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTH OF PARIS...MOVING NORTHEAST AT 55
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM AND PARIS.
HALF-INCH HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM.
LAT...LON 3354 9552 3364 9565 3388 9550 3389 9532
3369 9532
TIME...MOT...LOC 2347Z 224DEG 52KT 3365 9553
25Local storm report, Apr 9, 6:54 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
654 PM CDT WED APR 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TORNADO GRAFORD 32.94N 98.25W
04/09/2008 PALO PINTO TX BROADCAST MEDIA
TORNADO TOUCHDOWN NEAR GRAFORD. RELAYED BY MEDIA.Local storm report, Apr 9, 7:10 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
710 PM CDT WED APR 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM TSTM WND GST 13 NW WEATHERFORD 32.89N 97.93W
04/09/2008 E65 MPH PARKER TX TRAINED SPOTTER
IN WHITT...RELAYED BY PARKER COUNTY SHERIFF OFFICEThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:14 PM CDT | Special Weather Statement | FWD | Fannin | 31 min |
| Apr 9, 7:33 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 27 min |
| Apr 9, 7:48 PM CDT | Tornado Warning | FWD | Denton, Wise | 42 min |
| Apr 9, 8:22 PM CDT | Tornado Warning | FWD | Cooke, Denton | 38 min |
| Apr 9, 8:57 PM CDT | Tornado Warning | FWD | Cooke, Grayson | 53 min |
| Apr 9, 9:35 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 115 min |
| Apr 10, 1:00 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 60 min |
| Apr 10, 1:19 AM CDT | Severe Thunderstorm Warning | FWD | Young | 56 min |
| Apr 10, 1:29 AM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 18 hr |
| Apr 10, 1:39 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 53 min |
| Apr 10, 2:00 AM CDT | Severe Thunderstorm Warning | FWD | Comanche | 46 min |
| Apr 10, 2:10 AM CDT | River Flood Warning | FWD | Denton | 32 hr |
| Apr 10, 2:10 AM CDT | River Flood Warning | FWD | Dallas | 43 hr |
| Apr 10, 2:11 AM CDT | Special Weather Statement | FWD | Jack | 34 min |
| Apr 10, 2:14 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 46 min |
| Apr 10, 2:21 AM CDT | Severe Thunderstorm Warning | FWD | Erath | 39 min |
| Apr 10, 2:25 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Apr 10, 2:28 AM CDT | Tornado Warning | FWD | Erath | 25 min |
| Apr 10, 2:35 AM CDT | Flash Flood Warning | FWD | Cooke | 4 hr |
| Apr 10, 2:36 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 39 min |
| Apr 10, 2:41 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 39 min |
| Apr 10, 2:47 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 43 min |
| Apr 10, 3:00 AM CDT | Tornado Warning | FWD | Somervell | 15 min |
| Apr 10, 3:03 AM CDT | Severe Thunderstorm Warning | FWD | Johnson, Parker, Tarrant | 57 min |
| Apr 10, 3:06 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 39 min |
| Apr 10, 3:10 AM CDT | Tornado Warning | FWD | Johnson | 35 min |
| Apr 10, 3:16 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 44 min |
| Apr 10, 3:18 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 57 min |
| Apr 10, 3:26 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 64 min |
| Apr 10, 3:32 AM CDT | Tornado Warning | FWD | Ellis, Johnson, Tarrant | 28 min |
| Apr 10, 3:39 AM CDT | Tornado Warning | FWD | Collin, Dallas | 36 min |
| Apr 10, 3:42 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 63 min |
| Apr 10, 3:51 AM CDT | Special Weather Statement | FWD | Bell | 24 min |
| Apr 10, 3:56 AM CDT | Tornado Warning | FWD | Bell, Falls, Milam | 49 min |
| Apr 10, 3:59 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 31 min |
| Apr 10, 4:04 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Hill, Limestone, McLennan | 56 min |
| Apr 10, 4:08 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rockwall | 67 min |
| Apr 10, 4:15 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 60 min |
| Apr 10, 4:16 AM CDT | Tornado Warning | FWD | Bell, Falls | 44 min |
| Apr 10, 4:23 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Navarro | 67 min |
| Apr 10, 4:48 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 72 min |
| Apr 10, 4:51 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 54 min |
| Apr 10, 4:58 AM CDT | Severe Thunderstorm Warning | FWD | Limestone | 47 min |
| Apr 10, 5:00 AM CDT | River Flood Warning | FWD | Wise | 52 hr |
| Apr 10, 5:12 AM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 63 min |
| Apr 10, 5:22 AM CDT | Tornado Warning | FWD | Anderson, Freestone | 38 min |
| Apr 10, 5:23 AM CDT | Severe Thunderstorm Warning | FWD | Henderson | 52 min |
| Apr 10, 5:46 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 29 min |
| Apr 10, 5:59 AM CDT | River Flood Warning | FWD | Dallas | 91 min |
| Apr 10, 6:19 AM CDT | Special Weather Statement | FWD | Milam, Robertson | 26 min |
| Apr 10, 6:24 AM CDT | Special Weather Statement | FWD | Henderson | 36 min |
| Apr 10, 6:34 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone, Robertson | 30 min |
| Apr 10, 9:53 AM CDT | River Flood Warning | FWD | Hunt | 34 hr |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.